# SDR ALGA098133

- Difficulty date: August 8, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N35WH
- Make and model: Bell 206B-3
- Aircraft serial: 2736
- Aircraft time: 15,690 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206040032001
- Part serial: MB1502
- Condition: Making Metal
- Location: Transmission
- Part time: 2,937 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION DISASSEMBLED FOR METAL, FOUND DUPLEX BRG BREAKING DOWN.  REMOVED AND REPLACED BRG.
